CSpace  > 计算数学与科学工程计算研究所
二阶方程Dirichlet边值问题混合元的超收敛
林甲富1; 林群2
2001
Source Publication数学研究
ISSN1006-6837
Volume034Issue:004Pages:360
Abstract我们考虑二阶方程Dirichlet边值问题混合元的超收敛。在正则矩形网格上,采用一阶Raviart-Thomas混合元空间,对有限元解经后处理后,其收敛于精确解的速度从二阶提高到四阶。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42177
Collection计算数学与科学工程计算研究所
Affiliation1.北京理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林甲富,林群. 二阶方程Dirichlet边值问题混合元的超收敛[J]. 数学研究,2001,034(004):360.
APA 林甲富,&林群.(2001).二阶方程Dirichlet边值问题混合元的超收敛.数学研究,034(004),360.
MLA 林甲富,et al."二阶方程Dirichlet边值问题混合元的超收敛".数学研究 034.004(2001):360.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林甲富]'s Articles
[林群]'s Articles
Baidu academic
Similar articles in Baidu academic
[林甲富]'s Articles
[林群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林甲富]'s Articles
[林群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.